Our company strives to maintain and improve every phase of our business and satisfy needs of our customers. All products at our site are available to be shipped - that means we have them in stock and can ship them to you within 3-5 business days after payment clearance.
Acetaminophen 525 mg
|Name||Quantity||Price Each||Total Price||Save|
|Acetaminophen 525 mg||60 pills||$0.50 USD||$30.00 USD|
|Acetaminophen 525 mg||90 pills||$0.50 USD|| $45.00 USD |
+ Bonus - 3 pills
|Acetaminophen 525 mg||120 pills||$0.48 USD|| $57.60 USD |
+ Bonus - 3 pills
|Acetaminophen 525 mg||180 pills||$0.46 USD|| $82.80 USD |
+ Bonus - 6 pills
|Acetaminophen 525 mg||270 pills||$0.44 USD|| $118.80 USD |
+ Bonus - 6 pills
|Acetaminophen 525 mg||360 pills||$0.43 USD|| $154.80 USD |
+ Bonus - 12 pills
- Product overview
You should not use acetaminophen if you have severe liver disease.
There are many brands and forms of acetaminophen available and not all brands are listed on this leaflet.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
Do not take this medication without a doctor's advice if you have ever had alcoholic liver disease (cirrhosis) or if you drink more than 3 alcoholic beverages per day. You may not be able to take this medicine. Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.
Before taking this medicine
You should not take acetaminophen if you are allergic to it, or if you have severe liver disease.
Do not take this medication without a doctor's advice if you have ever had alcoholic liver disease (cirrhosis) or if you drink more than 3 alcoholic beverages per day. You may not be able to take acetaminophen.
Your doctor will determine whether acetaminophen is safe for you to use during pregnancy. Do not use this medicine without the advice of your doctor if you are pregnant.
Acetaminophen can pass into breast milk and may harm a nursing baby. Tell your doctor if you are breast-feeding a baby.
Do not give this medicine to a child younger than 2 years old without the advice of a doctor.
How should I take acetaminophen?
Use acetaminophen exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.
If you are treating a child, use a pediatric form of acetaminophen. Use only the special dose-measuring dropper or oral syringe that comes with the specific pediatric form you are using. Carefully follow the dosing directions on the medicine label.
Acetaminophen made for infants is available in two different dose concentrations, and each concentration comes with its own medicine dropper or oral syringe. These dosing devices are not equal between the different concentrations. Using the wrong device may cause you to give your child an overdose of acetaminophen. Never mix and match dosing devices between infant formulations of acetaminophen.
You may need to shake the liquid before each use. Follow the directions on the medicine label.
The chewable tablet must be chewed thoroughly before you swallow it.
Make sure your hands are dry when handling the acetaminophen disintegrating tablet. Place the tablet on your tongue. It will begin to dissolve right away. Do not swallow the tablet whole. Allow it to dissolve in your mouth without chewing.
To use the acetaminophen effervescent granules, dissolve one packet of the granules in at least 4 ounces of water. Stir this mixture and drink all of it right away. To make sure you get the entire dose, add a little more water to the same glass, swirl gently and drink right away.
Stop taking acetaminophen and call your doctor if:
you still have a fever after 3 days of use;
you still have pain after 7 days of use (or 5 days if treating a child);
you have a skin rash, ongoing headache, or any redness or swelling; or
if your symptoms get worse, or if you have any new symptoms.
This medication can cause unusual results with certain lab tests for glucose (sugar) in the urine. Tell any doctor who treats you that you are using acetaminophen.
Store at room temperature away from heat and moisture.